MathSciNet Relay Station
MathSciNet bibliographic data
MR2146351 53A10 (35J60 35J70)
Gálvez, José A.; Mira, Pablo The Cauchy problem for the Liouville equation and Bryant surfaces. Adv. Math. 195 (2005), no. 2, 456–490.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement